# SDR FDEA201902110341

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM   57-44-09 AND EA.# : 1-5750-132168 A P3 , STEP 1. TITLE: WINGS-TRAILING EDGE & TRAILING   EDGE DEVICES - EO 1-5750-7-5002- RH WING -OUTBD FLAP OUTBD HINGE ASSY (WING SIDE)   CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA . # 1-5750-  132168 A P3 AND SNRM NO. N00503 FOR WORK DETAILS.
